3 x PARACETAMOL 500MG 50 TABS - MADE IN POLAND - FREE SHIPPING

(PARACETAMOL 500MG )
3  x PARACETAMOL 500MG 50 TABS - MADE IN POLAND - FREE SHIPPING
Availability: In Stock
URGO POLFA ŁÓDŹ Brand: URGO POLFA ŁÓDŹ

Indications:

Paracetamol is a preparation that is used for pain of various origins, including: headaches (including migraines), joint, muscle, menstrual pain, as well as those occurring after injuries as well as surgical and dental procedures; fever, e.g. in flu-like conditions and colds.

Composition:

1 tablet contains: active substance: paracetamol 500 mg and auxiliary substances: sorbitol (170 mg), potato starch, povidone, magnesium stearate.

Action: The tablets have an analgesic and antipyretic effect.

Dosage:

adults and adolescents over 12 years of age: 1 or 2 tablets orally every 4 hours, up to 4 times a day. The maximum daily dose: for short-term use (up to 3 days) - 8 tablets in divided doses; for long-term use (up to 10 days) - 5 tablets in divided doses. The interval between successive doses should be at least 4 hours.

Contraindications:

Do not use the product if you are allergic to any of the ingredients of the preparation, pregnancy, severe liver or kidney failure, alcoholism, lactation and intolerance to some sugars.

Before use, read the leaflet containing indications, contraindications, data on side effects, dosage and information on the use of the medicinal product, or consult your doctor or pharmacist, as each preparation used improperly poses a threat to your life or health.

Tags: PARACETAMOL

There are no reviews for this product.

Write a review

Buyers Online